Optimal Transport and Cournot-Nash Equilibria

Blanchet, Adrien and Carlier, Guillaume (2015) Optimal Transport and Cournot-Nash Equilibria. Mathematics of Operations Research, vol.41 (n°1). pp. 125-145.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/29913


We study a class of games with a continuum of players for which a Cournot-Nash equilibria can be obtained by the minimisation of some cost related to optimal transport. This cost is not convex in the usual sense, in general, but it turns out to have hidden strict convexity properties in many relevant cases. This enables us to obtain new uniqueness results and a characterisation of equilibria in terms of some partial differential equations, a simple numerical scheme in dimension one as well as an analysis of the inefficiency of equilibria.

Item Type: Article
Language: English
Date: 16 July 2015
Refereed: Yes
Uncontrolled Keywords: Cournot-Nash equilibria, mean field games, optimal transport, externalities, Monge-Ampère equations, convexity along generalised geodesics
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Apr 2016 10:13
Last Modified: 08 Oct 2019 23:01
["eprint_fieldname_oai_identifier" not defined]: oai:tse-fr.eu:29913
URI: http://publications.ut-capitole.fr/id/eprint/18727

Available Versions of this Item

Actions (login required)

View Item View Item